Dissipativity of the generalized Liénard equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 991-997
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a9,
author = {P. N. Savel'ev},
title = {Dissipativity of the generalized {Li\'enard} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {991--997},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a9/}
}
P. N. Savel'ev. Dissipativity of the generalized Liénard equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 991-997. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a9/